# SDR SWIA201231926

- Difficulty date: September 3, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,448 hours, 56,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME NR 13 CRACKED IN TWO PLACES BETWEEN 1ST AND 2ND DOOR FUSELAGE STOPS.  (C-CHECK)  REPAIRED IN REFERENCE TO EMB SRM.
